# SDR 98UAL900447

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7281U
- Make and model: Boeing 727222
- Aircraft serial: 21559
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ENGINE ANTI-ICE WAS SELECTED ON THE NR 2 COWL ANTI-ICE DUCT TEMPERATURE CLIMBED TO 230 DEGREES.  BEFORE IT WAS SELECTED AN ACRID SMELL WAS EVIDENT IN THE COCKPIT AND CABIN.
